# SDR AALA202103032093

- Difficulty date: February 10, 2021
- Submitted: March 3, 2021
- Operation: Air carrier
- Aircraft: N922US
- Make and model: Airbus A321-231
- Aircraft serial: 6537
- Aircraft time: 19,413 hours, 7,548 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: E5367161800000
- Condition: Delaminated
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CABIN FLOOR PANEL 251DG DELAMINATED. REPLACED FLOOR PANEL PER EA 325496 AND IRM 9701 REV I.
